Period changes possible after getting COVID-19 vaccine

You should know that changes in your cycle are a possible side effects. Here are the side effects that I’ve seen — and are confirmed in the articles ⬆️


💜 These side effects are equally possible with contracting the virus itself (25% of women with the virus reported these symptoms) and these affects may be noticed in sensitive women who are around someone recently vaccinated:


* heavier menstrual cycles

* shortened month (28 days >> 16-19 days)

* longer bleeding time (5 days >> 9-16 days)

* miscarriage

* spotting mid cycle


* reoccurrence of menstruation in menopausal women

* high estrogen levels have been noticed in several patients but I haven’t seen any articles reporting this as of yet


📌 The long term effects from the vaccine are still highly unknown but in general it is still considered safe. There are many vaccine researchers digging into these reactions so we can learn more. ‼️In our practice, we have noticed that women generally have 3 abnormal cycles before going back to their previous normals‼️


If you’re #ttc you may need to be aware of these symptoms since they may change your #ivfcycle outcomes

.

.

.

.

#Repost@holistic_fertility_expert


1 view0 comments